# SDR BAGA2023122000027

- Difficulty date: January 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. PILOT REPORTED THAT THE R2 SERVICE DOOR WAS DIFFICULT TO ARM/DISARM. PERFORMED OPERATIONAL CHECKS AND TROUBLESHOOTING. NO FAULTS FOUND.
